# SDR HALA0600910

- Difficulty date: December 8, 2006
- Submitted: December 19, 2006
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Aircraft time: 59,611 hours, 29,036 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 430-466 S35r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION STRINGER 35R AT BS 430.  REPLACED STRINGER 35 BS 43- TO 466 PER SREM 53-00-03-2R-Z FIG 201.
